# SDR DXTA200701884

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 1,977 hours, 1,353 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

RT GEAR WOULD NOT INDICATE DOWN (RED UNLOCK LIGHT ON, NO RT GREEN GEAR LIGHT ). ON DOWNWIND GEAR BLEW DOWN SUCCESFULLY (3 GREEN LIGHT) LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT MAIN ACTUATOR IAW CE680 M/M 32-30-40. OPS CHECKED GOOD.
